# SDR USAASB97012

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23114
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543109
- Condition: Cracked
- Location: Lt Cockpit
- Part time: 12,420 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 437 - AT 35,000 FEET NEAR RIC, THE CAPTAINS FORWARD OUTER PANE WINDSHIELD CRACKED ALL THE WAY ACROSS.  FLIGHT DIVERTED TO CLT.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS FORWARD WINDSHIELD ASSEMBLY PER MM.  WINDOW HEAT OPERATIONAL CHECK NORMAL.  (M)
